Free Access
Issue
ESAIM: M2AN
Volume 24, Number 6, 1990
Page(s) 711 - 735
DOI https://doi.org/10.1051/m2an/1990240607111
Published online 31 January 2017
  1. R. BOYER, B. MARTINET, Multigrid methods in convex optimization, dans : Multigrid Methods : special topics and Applications, 2nd European Conference on Multigrid Methods, Cologne, October 1-4, 1985 (eds.: U. Trottenberg, W, Hackbusch), p. 27-37, GMD-Studien Nr. 110, St. Augustin, 1986. [MR: 1043879] [Zbl: 0593.65041]
  2. A. BRANDT, C. W. CRYER, Multi-grid algorithms for the solution of linear complementarity problems arising from free boundary problems, SIAM J. Sci. Stat. Comput. 4, 655-684 (1983). [MR: 725660] [Zbl: 0542.65060]
  3. F. BREZZI, L. A. CAFFARELLI, Convergence of the discrete free boundaries fo finite element approximations, RAIRO Analyse numérique/Numerical analysis 17, 385-395 (1983). [EuDML: 193422] [MR: 713766] [Zbl: 0547.65081]
  4. F. H. CLARKE, Optimization and nonsmooth analysis, Wiley, New York, 1983. [MR: 709590] [Zbl: 0582.49001]
  5. W. HACKBUSCH Convergence of multi-grid iterations applied to difference equations, Math. Comp. 34, 425-440 (1980). [MR: 559194] [Zbl: 0422.65020]
  6. W. HACKBUSCH, On the convergence of multi-grid iterations, Beitr. Numer. Math. 9, 213-239 (1981). [Zbl: 0465.65054]
  7. W. HACKBUSCH, Multi-grid methods and applications, Springer, Berlin-Heidelberg-New York, 1985. [Zbl: 0595.65106]
  8. W. HACKBUSCH, H. D. MITTELMANN, On multi-grid methods for variational inequalities, Numer. Math. 42, 65-75 (1983). [EuDML: 132861] [MR: 1553995] [Zbl: 0497.65042]
  9. R. H. W. HOPPE, Multi-grid methods for Hamilton-Jacobi-Bellman equations, Numer. Math. 49, 239-254 (1986). [EuDML: 133110] [MR: 848524] [Zbl: 0577.65088]
  10. R. H. W. HOPPE, Two-sided approximations for unilateral variational inequalities by multi-grid methods, Optimization 18, 867-881 (1987). [MR: 916215] [Zbl: 0635.49006]
  11. R. H. W. HOPPE, Multi-grid algorithms for variational inequalities, SIAM J.Numer. Anal 24, 1046-1065 (1987). [MR: 909064] [Zbl: 0628.65046]
  12. R. H. W. HOPPE, Multi-grid solutions to the elastic plastic torsion problem in multiply connected domains, Int. J. Numer. Methods Eng. 26, 631-646 (1988). [MR: 932352] [Zbl: 0703.73091]
  13. R. H. W. HOPPE, H. D. MITTELMANN, A multi-grid continuation strategy for parameter dependent variational inequalities, J. Comput. Appl. Math. 26, 35-46 (1989). [MR: 1007351] [Zbl: 0671.65047]
  14. D. KINDERLEHRER, G. STAMPACCHIA, An introduction to variational inequalities and their applications, Academic Press, New York, 1980. [MR: 567696] [Zbl: 0457.35001]
  15. H. LANCHON, Sur la solution du problème de torsion élastoplastique d'une barre cylindrique de section multiconnexe, C. R. Acad. Sci. Paris, Ser. I 271, 1137-1140 (1970). [MR: 273886] [Zbl: 0217.55104]
  16. P. L. LIONS, B. MERCIER, Approximation numérique des équations de Hamilton-Jacobi-Bellman, RAIRO Analyse numérique/Numerical analysis 14, 369-393 (1980). [EuDML: 193367] [MR: 596541] [Zbl: 0469.65041]
  17. J. MANDEL, Étude algébrique d'une méthode multigrille pour quelques problèmes de frontière libre, C. R. Acad. Sci. Paris, Ser. I 298, 469-472 (1984). [MR: 750748] [Zbl: 0543.65044]
  18. J. MANDEL, A multilevel iterative method for symmetric, positive definite linear complementarity problems, Appl. Math. Optimization 11, 77-95 (1984). [MR: 726977] [Zbl: 0539.65046]
  19. J. J. MORÉ, W. C. RHEINBOLDT, On P- and S-functions and related classes of n-dimensional nonlinear mappings, Linear Algebra Appl. 6, 45-68 (1973). [MR: 311855] [Zbl: 0247.65038]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you